# SDR SWIA971885

- Difficulty date: July 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 33,414 hours, 41,097 cycles
- Engine: Pwa PW118B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RECEIVED TAKEOFF AUTO FEATHER AURAL WARNING.  ABORTED, VERIFIED SWITCH POSITION ON, NO CBS POPPED.  REMOVED AND REPLACED AUTO FEATHER ON/OFF SWITCH MM 615320, RAN BOTH ENGINES, PERFORMED POWER RUNS AND AUTO FEATHER TEST CHECKS GOOD.  P/N 8856K58
